# SDR 3S8R201110150001

- Difficulty date: October 15, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N408WC
- Make and model: Skrsky S61N
- Aircraft serial: 61764
- Aircraft time: 34,829 hours
- Engine: Ge CT581402
- Engine time: 26,504 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: MS251258
- Condition: Inoperative
- Location: Fuel Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FAILED DURING FLIGHT.  R & R THE FUEL VALVE SWITCH WITH THE SAME.  OPS CHECKED GOOD.  NO DEFECTS NOTED.
